# SDR 97ZZZX1845

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2WL
- Make and model: Gulstm GIV
- Aircraft serial: 1118
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1159SCAV373105
- Condition: Shaft Decoupled
- Location: Apu
- Part time: 1,825 hours
- Component: Garrtt, GTCP36100G
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU MAINTENANCE, THE AC GENERATOR WAS REMOVED.  THE INPUT DRIVESHAFT WAS FOUND DECOUPLED FROM AC GENERATOR.  THIS SHAFT IS HELD IN PLACE BY A SINGLE SCREW.  IF THE SCREW SHEARS OFF OR BACKS OUT, IT CAN CAUSE INTERNAL DAMAGE OR FAILURE TO THE AC GENERATOR.
